# SDR HALA2011080900356

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 95,919 hours, 18,124 cycles
- Engine: Pwa PW4062
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON CREW WALKAROUND, FOUND RT ENG LEAKING OIL ON FAN BLADE IAW AMM 71-08-00-1, OIL LEAK WITHIN LIMITS FROM NR2 ENGINE.  FRONT BEARING SEAL, MOC NOTIFIED.
